# SDR TRBA201127301

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 22,644 hours, 26,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED SERVICE DOOR LWR EMERGENCY SIGN CONNECTOR AND PERFORMED OPS CHECKED IAW W/C EX-335000-OPT-10000-002 AND FOUND WORKING PROPERLY.
